# SDR DALA2023070505435

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 89,691 hours, 16,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1814, EMERGENCY LIGHTS INOP ROW 50AB-56AB & L/H ISLE OVERHEAD. CORRECTIVE ACTION: REPLACED CHARGER M738 AMD BATTERY. CHECK OK. (LP 4982077)
